RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 5, Pages 1007–1010 (Mi dan31916)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the theory of difference schemes

A. A. Samarskii


Full text: PDF file (542 kB)

Bibliographic databases:
Presented: . . 
Received: 30.03.1965

Citation: A. A. Samarskii, “On the theory of difference schemes”, Dokl. Akad. Nauk SSSR, 165:5 (1965), 1007–1010

Citation in format AMSBIB
\Bibitem{Sam65}
\by A.~A.~Samarskii
\paper On the theory of difference schemes
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 5
\pages 1007--1010
\mathnet{http://mi.mathnet.ru/dan31916}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0203968}
\zmath{https://zbmath.org/?q=an:0158.15602}


Linking options:
  • http://mi.mathnet.ru/eng/dan31916
  • http://mi.mathnet.ru/eng/dan/v165/i5/p1007

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Gulin, A. A. Samarskii, “On some results and problems of the stability theory of difference schemes”, Math. USSR-Sb., 28:3 (1976), 263–290  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:31
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019